# SDR USAASB99218

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Row 2/10/12
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - DURING WEEKLY CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHTS LOCATED AT SEAT ROWS 2L, 10R AND 12L INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED M1136 POWER SUPPLY AT STATION 753 PER MM 33-51-00.  OPERATIONAL CHECK GOOD.  (M)
